Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Robot Ninja Pirate

Taking prednisone for cysts? Dangerous?

Recommended Posts

I have some prednisone tablets and I just took one for a small cyst I think is forming on the side of my cheek... is taking a single prednisone tablet dangerous?

I am no doctor, but I doubt taking one Prednisone tablet for any reason is "dangerous," but it's surely not advised. Corticosteroids are serious drugs and should not be taken unless as prescribed by a doctor, and even then they should be used with caution. Look up the side effects to know why.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×